Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Neck having a lot of hard knotted up bulges and sore muscles. Painful when rubbing them. What is the cause?

my neck has a lot of hard knotted up bulges and muscles that are perpetually sore and achey. they are so hard that i can barely feel the pain anymore when i rub them. there are also certain areas where when i rub them it makes my whole arm or parts of my back hurt. what s wrong with me? i was in a major car accident about ten months ago which did result in whip lash.
Asked On : Wed, 27 Jun 2012
Answers:  2 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon, Joint Replacement 's  Response
I would suggest you to show it to a physiotherapist and learn neck muscle strengthening exercises, also you should not keep your neck in same position for long time as it may make your neck muscle fatigue. Also avoid using very high pillow . You can also take muscle relaxant like Myoril or Myospaz tablet for pain relief.Hot water fomentation is also good for you and so is Diclofenac ointment.
Answered: Fri, 11 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor